Une famille de schémas numériques T.V.D. pour les lois de conservation hyperboliques
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, p. 429-460
@article{M2AN_1986__20_3_429_0,
     author = {Gilquin, Herv\'e},
     title = {Une famille de sch\'emas num\'eriques T.V.D. pour les lois de conservation hyperboliques},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {20},
     number = {3},
     year = {1986},
     pages = {429-460},
     zbl = {0623.65093},
     mrnumber = {862786},
     language = {fr},
     url = {http://www.numdam.org/item/M2AN_1986__20_3_429_0}
}
Gilquin, Hervé. Une famille de schémas numériques T.V.D. pour les lois de conservation hyperboliques. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, pp. 429-460. http://www.numdam.org/item/M2AN_1986__20_3_429_0/

[1] A J Chorin, Random choice solution of hyperbolic Systems of equations,Comm Pure Appl Math 18 (1965), pp 695-715

[2] J Glimm, Solutions in the large for nonlinear hyperbolic Systems of equations, Communications on pure and applied mathematics 18 (1965), pp 697-715 | MR 194770 | Zbl 0141.28902

[3] S K Godounov, A finite difference method for the numerical computation of discontinuous solutions of the equations of fluid dynamics, Mat Sb 47 (1959), pp 271-290

[4] S K Godounov et Coll, Résolution numérique des problèmes multidimensionnels de la dynamique des gaz, Mir, MOSCOU 1979 | MR 596224 | Zbl 0421.65056

[5] A Harten and P D Lax, A random choice finite-difference scheme for hyperbolic conservation laws, SIAM J Numer Anal 18 (1981), pp 289-315 | MR 612144 | Zbl 0467.65038

[6] S N Kruzkov, First order quasi-linear equations in several independent variables, Math URSS Sb , 10 (1970), pp 217-243

[7] P D Lax, Hyperbolic Systems of conservation laws and the mathematical theory of shock waves, SIAM Régional Conference Series in Applied Mathematics 11, 1973 | MR 350216 | Zbl 0268.35062

[8] P D Lax, Hyperbolic Systems of conservation laws, II Comm Pure Appl Math, 10 (1957), pp 537-566 | MR 93653 | Zbl 0081.08803

[9] B Van Leer, On the relation between the upwind differencing schemes of Godounov, Enquist-Osher, and Roe, SIAM J Sci Stat Comp 5 (1984), pp 1-20 | MR 731878 | Zbl 0547.65065

[10] A Y Leroux, Thèse de Docteur ès-Sciences Mathématiques, Université de Rennes (1979)

[11] T P Lui, Admissible solutions of hyperbolic conservation laws, Mémoire of the AMS, Vol 30, No 240, 1981 | MR 603391 | Zbl 0446.76058

[12] T P Liu, The determnistic version of the Glimm scheme, Comm Math Phys , 57 (1977), pp 135-148 | MR 470508 | Zbl 0376.35042

[13] S Osher, Riemann solvers, the entropy condition, and difference approximations, SIAM J Numer Anal 21 (1984), pp 217-235 | MR 736327 | Zbl 0592.65069

[14] S Osher and F Solomon, Upwind schemes for hyperbolic Systems of conservation laws, Math Comp , 38 (1981), pp 357-372 | MR 645656 | Zbl 0483.65055

[14] P L Roe, Approximate Riemann solvers, parameter vectors and difference schemes, J Comp Phys 43 (1981), pp 357-372 | MR 640362 | Zbl 0474.65066

[15] M Schatzman, Introduction à l'analyse des systèmes hyperboliques de lois de conservation non-lineaire, Publication de l'Equipe d'Analyse Numérique Lyon-Saint-Etienne (1985) No 37

[16] G A Sod, A survey of several difference methods for Systems of nonlinear hyperbolic conservation laws, J Comput Phys , 27 (1978), pp 1-31 | MR 495002 | Zbl 0387.76063